# SDR WX0A071917

- Difficulty date: April 19, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N429NV
- Make and model: Doug MD 83
- Aircraft serial: 49385
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY EXIT LIGHTS INOPERATIVE.  R & R EXTERNAL EMERGENCY BATTERIES, OPERATIONS CHECKED NORMAL IAW AMM 33-53-00.
